Insufficient kidneys:

Stopped Tricor and all’s well with my kidneys.

Bipolar Disorder/Mood Stabilizers:

Zyprexa

Tegratol

Abilify

Riseridone

Mirtazapine

Lanotrigine

Serequil

Oxcapbazerine

Olanzapine

Quetiapine

Causing a variety of hallucinations; loss of appetite; extreme weight loss; muscle spasms; crossed eyes; heart attack like conditions; dizziness; super-hyperactivity; and much, much more!.

And the best of all

Lithium 4 days in the hospital, in and out of consciousness and requiring dialysis to recover!

My Final Solution:

No more meds

No more prescriptions

No more doctor’s

Arrogant manners and stupid looks!

************

Now just Traditional Chinese Medicine; lifestyle changes; prayer; meditation and acupressure.

You see, I was never really Bipolar!

Just Bi-Sicilian!

Oh! There were more for sure. But the above were the worst!

14 Replies to “A Tale of Twelve Medications!”

  1. Lifestyle should be one of the first treatments. Not just meds!

    Do you think that any doctor who has
    a patient who is taking multiple meds knows anything about the side effects of those meds and possible negative interactions?

    I had insufficient kidneys because of the negative interaction between a statin drug and Tricor! Luckily I went to a doctor who had noticed the negative interactions in his practice!

    Liked by 3 people

    1. Yes! If only doctor’s knew about the med side effects and the interactions of the drugs there would be a lot of unnecessary misdiagnosed illnesses!

      It is my experience and that of others that they do not have the inclination and time to get that information.

      Liked by 1 person

  2. I’ve had serious side effects to nearly all bipolar meds! Lithium toxicity was among the worst. The the full body hives from one of the newer meds was really bad! I tried being off meds for a couple years. Life was really hard for me. I happen to have bipolar 1 which is primarily mania, so my symptoms are quite severe without any medication at all. The only one I can successfully take is Trileptal (Oxcarbezepine).

    You are SOOO right about lifestyle changes keeping you in balance. Medication is a support, but a far cry from all it takes for me to be stable and have a happy life.

    Wishing you well.

    Liked by 1 person

    1. Go to YouTube and search “acupressure for bipolar disorder!” There are exercises you can use that can help.

      Acupressure is acupuncture using your fingers not pins. It is easy and no doctor is needed. It helps me in many ways.

      Liked by 1 person

  3. this is scary shit! They almost killed you! It is a rare doctor these days who will do their reading first and prescription writing second. I had a similar incident, nowhere near as traumatic as yours, but after my son had been diagnosed with malfunctioning kidneys we had need to call a doctor out for a different matter for him. That doctor arrived some 4 hours after the call around 1am in the morning and gave my son an antibiotic that clearly stated on the box DO NOT TAKE IF YOU HAVE KIDNEY PROBLEMS. CONSULT WITH YOUR GP. Hmm. I showed the GP the box and he said, oh that’s okay it’s just a precautionary message for anyone with kidney issues! WTF???
    I shaved at least 10 minutes of that man’s life that night, as my son now likes to say, you ripped him 3 new one’s mum! It was awesome! Needless to say, the doctor hastily prescribed a kidney-friendly antibiotic (if there is such a thing) and all but ran out of the door. I do like the sound of this acupressure you speak of, I am looking into it to see how it can help the boy.
    In other news, there is one new blog on my page that is related to our current theme and then I am returning to my diary to rescue my own head. 😀

    Liked by 1 person

  4. I don’t like doctors, for reasons you have stated! Some teachers can be just as bad…as they can’t prescribe meds, than can suggest that the parent get testing done (ADD?, ADHD?) so the school can get more funding! A teacher suggested that my son get tested for ADHD, I refused. 9 out of 10 boys that are tested are diagnosed, many of them misdiagnosed. I had a friend whose son was tested and put on meds for ADHD, turns out he was bipolar.
    My dad had encounters with docs with my mom…she had aplastic anemia, got pneumonia, the doctor tried to prescribe blood thinner! My dad about threw her out of the room!

    Liked by 1 person

  5. WOW Dad all these medications sure are dangerous! I am so glad you are not taking any of them anymore and you are going the more natural route!! That is the way to go!! 🙂

    Liked by 1 person

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.

%d bloggers like this: